Sh:760

Bib entry
@article{Sh:760,
 author = {Blass, Andreas R. and Gurevich, Yuri and Shelah, Saharon},
 title = {{On polynomial time computation over unordered structures}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {67},
 number = {3},
 year = {2002},
 pages = {1093--1125},
 issn = {0022-4812},
 doi = {10.2178/jsl/1190150152},
 mrclass = {68Q19 (03B70 03C13 03D15)},
 mrnumber = {1926601},
 mrreviewer = {Anuj Dawar},
 doi = {10.2178/jsl/1190150152},
 note = {\href{https://arxiv.org/abs/math/0102059}{arXiv: math/0102059}},
 arxiv_number = {math/0102059}
}